I have been taking yaz for almost 2 months now and I have been seeing a few changes in my skin, but now I'm breaking out. I'm taking yaz to help clear my hormonal acne, does it get better after a few months? I'm going to stick it out and see if the 3rd month being on it, will get any better.
Hi there! I took yaz for 5 months, and yes you do have to stick it out at least 3 months because it takes awhile for your body to adjust to the hormones. I felt like it got worse before it got better. While I think it did make my skin a bit clearer than it would've been without it, it did not stop the breakouts entirely, which is why I stopped taking it. I know some people do really well on it though so it's worth a shot!
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2013 • 2 answers
Posted 11 Dec 2013 • 3 answers
Posted 17 Sep 2014 • 3 answers
Posted 27 Feb 2015 • 1 answer
Posted 18 Oct 2016 • 0 answers